Josep Elgueta

Josep Elgueta

Josep Elgueta
PhD in Mathematics from Universitat Politècnica de Catalunya
Associate Professor at Universitat Politècnica de Catalunya

email: josep.elgueta@upc.edu

Biosketch

I graduated in Physics in 1988 in the Universitat de Barcelona and in Mathematics in 1997 in the same University. I got my PhD in Mathematics in 2002, under the advise of Louis Crane, from Kansas State University, and Sebastià Xambó, from the Universitat Politècnica de Catalunya. I am associate professor in this University since 2007.

 

Research Interests

Categorical and higher categorical structures, in particular higher dimensional algebra.

 

Selected publications

  • Cohomology and deformation theory of monoidal categories, Advances in Mathematics 182 (2004), 204-277.
  • Representation theory of 2-groups in Kapranov and Voevodsky 2-vector spaces, Advances in Mathematics 213 (2007), 53-92.
  • Generalized 2-vector spaces and general linear 2-groups, Journal of Pure and Applied Algebra 191 (2008), 123-164.
  • On the regular representation of an (essentially) finite 2-group, Advances in Mathematics 227 (2011), 170-209.
  • Permutation 2-groups I: structure and splitness, Advances in Mathematics 258 (2014), 286-350.